# SDR ASAA2018012223246

- Difficulty date: January 22, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 15,564 hours, 5,149 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU MAINT LIGHT CAME ON AT GATE. GROUNDED - YES. BITE SHOWS FAULT 49-91227, LOW OIL QTY. SHUTDOWN APU, VERIFIED OIL LEVEL IS FULL. DETERMINED TO BE INTERMITTENT FAULT. STARTED APU, MAINT LIGHT IS OFF.
